Have had several side effects, nausea, lightheadedness, no appetite, lost 20 pounds, (not sorry about that), had all of these since beginning day. Just concerned about jump up of BS from 100's to 260's in one day. Would Tylenol cause this, I wonder? Taking it for headache yesterday. First time for headache, since beginning medication. Also considering taking Victoza at night, as the side effects are annoying. Thanks for letting me ask this question. Have not seen any reviews with this info.
Could be a lot of things- like what you ate or your monitor could just get a bad reading. Happens every once in a while. I remember getting an insane number once (like over 400). It was because I had cut up a honey dew melon and not washed my hands
If you get very high numbers, always repeat the test in a different finger You'll usually find out it was nothing to worry about. The glucometer is only accurate to 20%. So if your real number is 200, anything from 160 to 240 would be considered in range
- Victoza Information for Consumers
- Victoza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Victoza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2016 • 1 answer
I have been on Victoza since Oct and lost weight, on a 3mg dose to counter gain from other meds (not
Posted 6 Feb 2017 • 0 answers
Posted 1 Mar 2017 • 3 answers
Posted 23 Mar 2017 • 0 answers
Posted 23 Jun 2017 • 0 answers